MAUDE Adverse Event Report: Stryker Instruments-a division of Stryker Corp 4.0MM BARREL STRAIGHT FLUTE; Drills, burrs, trephines & accessories

Stryker Instruments-a division of Stryker Corp 4.0MM BARREL STRAIGHT FLUTE; Drills, burrs, trephines & accessories
Catalog Number 5820018040
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a a ventral decompression of the cervical spine with discectomy procedure, the bur broke.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
 
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.

Brand Name
4.0MM BARREL STRAIGHT FLUTE
Common Device Name
Drills, burrs, trephines & accessories
Manufacturer (Section D)
Stryker Instruments-a division of Stryker Corp
1941 stryker way
portage MI 49002
Manufacturer (Section G)
Stryker Instruments-Ireland
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
kelsey barla
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
+353()214532900
MDR Report Key23770766
Report Number3015967359-2025-01716
Device Sequence Number9743317
Product Code HBE
UDI-Device Identifier04546540467522
UDI-Public(01)04546540467522(17)280108(10)25209017
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5820018040
Device Lot Number25209017
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/05/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown